# SDR ASOA2014032810214

- Difficulty date: March 3, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 14,669 hours, 9,645 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 257
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE FOUND ON SKIN AT BS 257 & S26R.  COMPLIED WITH 26-2014-030.
